# SDR AALA202010189011

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 65,424 hours, 24,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLOOR LEVEL EMERGENCY EXIT LIGHT COVER MISSING BY 2R DOOR (ROW 9D SEAT).  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY EXIT LOCATION LIGHT (ROW 9D SEAT), PER AMM 33-51-18.
